AN INVESTIGATION ON THE TRIPLE IDEAL CONVERGENT SEQUENCES IN FUZZY METRIC SPACES


Creative Commons License

GÜRDAL M., Savas E.

COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS, vol.71, no.1, pp.13-24, 2022 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 1
  • Publication Date: 2022
  • Doi Number: 10.31801/cfsuasmas.890982
  • Journal Name: COMMUNICATIONS FACULTY OF SCIENCES UNIVERSITY OF ANKARA-SERIES A1 MATHEMATICS AND STATISTICS
  • Journal Indexes: Emerging Sources Citation Index, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.13-24
  • Keywords: Ideal Cauchy sequence, Fuzzy metric, triple sequence, ideal convergence, STATISTICAL CONVERGENCE, LOCALIZED SEQUENCES, I-CONVERGENCE

Abstract

The notion of ideal convergence is a process of generalizing of statistical convergence which is dependent on the idea of the ideal I of subsets of the set positive integer numbers. In this study we also present the concept of ideal convergence for triple sequences in fuzzy metric spaces (FMS) in the manner of George and Veeramani and the terms of ideal Cauchy sequence and I*-Cauchy sequence in FMS and examine their some properties.